Time Table of ICMEMIS2017 (Tentative)

[Update 27 Nov. 2017]

Day 1(29 No	ovember 2017, Wedn	esday)				
Time	Room A	Room B	Room C	Room D		
9:30 - 10:00	Registration @Entrance Hall (4 th floor) & Coffee break @Room B					
10:00 - 12:00	Opening Ceremony (with group photo) & Keynote [Abstract Presentation] @Room A					
12:00 - 13:00	Lunch @Room B					
13:00 – 15:00 (120 min)	Parallel Sessions: Day1-A1					
	Day1-A1-A: IPS01A	Day1-A1-B:	Day1-A1-C: IPS03A&10	Day1-A1-D: IPS06		
	(Analog/Power Supply		(Advanced optics &	(Intelligent Transport S		
	Circuits and Their)		Observation systems)	ystems (ITS))		
	Chair: Prof. Kobayashi		Chair: Prof. Takita	Chair: Prof. Ogitsu		
	KL-01 [Kobayashi]		KL-08 [Hasegawa]	KL-02 [Ohta]		
	IPS01-02 [Sun]		KL-10 [Takita]	IPS06-01 [Hashimoto]		
	IPS01-03 [Sun]		IPS03-02 [Sunaga]	IPS06-02 [Otsuka]		
	IPS01-11 [Xiong]		IPS03-05 [Kaneko]	IPS06-03 [Tanabe]		
	IPS01-01 [Kobori]		IPS03-06 [Nasbey]	IPS06-04 [Ohta]		
	IPS01-06 [Hagino]		IPS10-01 [Shiomi]			
			GS-22 [Sawada]			
15:00 - 15:30	Coffee break & Poster session @Room B					
	POSTER-01 [Jung] Parallel Sessions: Day1-A2					
	Day1-A2-A: IPS02	Day1-A2-B: IPS09	Day1-A2-C: IPS08	Day1-A2-D: IPS04		
	(Social Safety and	(Techniques and applica	(Intelligent Motion and	(Analysis and Experime		
15:30 – 17:30 (120 min)	Privacy Protection)	tions of)	Power Control and Its)	nts on Vibrations)		
	Chair: Prof. Yoshiura	Chair: Prof. Haga	Chair: Prof. Hashimoto	Chair: Prof. Maruyama		
	KL-03 [Fujii]	KL-06 [Haga]	IPS08-01 [Hashimoto]	IPS04-01 [Cao]		
	KL-05 [Yoshiura]		IPS08-03 [Abe]	IPS04-02 [Maruyama]		
		IPS09-01 [Haga]	IPS08-04 [Jiang]	IPS04-03 [Akita]		
	IPS02-02 [Yoshida]	IPS09-02 [Naoe]	IPS08-05 [Nakamura]	IPS04-04 [Okada]		
	IPS02-03 [Ohki]	IPS09-03 [Nezu]	IPS08-06 [Xu]	IPS04-05 [Kumaga]		
	IPS02-04 [Motegi]	GS-11 [Kong]		IPS04-06 [Hachisu]		
	IPS02-05 [Kamioka]			IPS04-07 [Aoki]		
	GS-09 [Singhara]					
18:00 - 19:30	Welcome reception @Room A					
20:00 - 24:00	Night Party at Bars with Karaoke (Enjoy bar-hopping!)					

Time	<mark>ovember 2017, Thursc</mark> Room A	Room B	Doom C	Deem D		
			Room C	Room D		
9:00 - 10:00	Registration & Coffee break @RoomB					
10:00 – 12:00 (120 min)	Parallel Sessions: Day2-M					
	Day2-M-A: IPS01-B	Day2-M-B:	Day2-M –C: IPS05-A	Day2-M-D: GS02		
	(Analog/Power Supply		(Human centered	(Energy and Fluid		
	Circuits and Their) Chair: Prof. Kobayashi		sensing and Human) Chair: Prof. Nakazawa	Dynamics) Chair: not yet assigned		
	· · ·		IPS05-01 [Komura]	KL-09 [Araki]		
	IPS01-10 [Arai]		IPS05-01 [Komura]	KL-09 [Araki]		
	IPS01-07 [Kojima]		· · ·			
	IPS01-09 [Machida]		IPS05-07 [Tanaka]	GS-02 [Leo]		
	IPS01-08 [Takahashi]		IPS05-08 [Tanaka]	GS-20 [Nakamura]		
	IPS01-05 [Matsuda]		IPS05-05 [Shibata]	GS-21 [Ubukata]		
	IPS01-04 [Tsukiji]		IPS05-06 [Wang]			
12:00 - 13:00	Lunch @Room B					
		Parallel Sessions: Day2-A1				
13:00 – 15:00 (120 min)	Day2-A1-A: GS03	Day2-A1-B: GS01	Day2-A1-C: IPS05-A	Day2-A1-D: IPS07		
	(Image processing and	(Optical System)	(Human centered	(Numerical Simulation,		
	instrumentation)		sensing and Human)	Theoretical Analysis)		
	Chair: not yet assigned	Chair: not yet assigned	Chair: Prof. Prof. Ikeura	Chair: Prof. Yamaguchi		
	GS-06 [Sawaengpol]	GS-03 [Youplao]	IPS05-03 [Ishikawa]	This session will start		
	GS-08 [Ruthamnong]	GS-17 [Songmuang]	IPS05-04 [Imai]	from 14:00.		
	GS-10 [Koshikawa]	GS-18 [Sappajak]	IPS05-09 [Suzuki]	KL-04 [Yamaguchi]		
		GS-23 [Matsuura]	IPS05-10 [Bo]			
		GS-25 [Tsukamoto]	IPS05-11 [Matsui]	IPS07-02 [Yamamoto]		
				IPS07-03 [Horiguchi]		
				IPS07-04 [Kurosawa]		
15:00 - 15:30	Coffee break @Room B					
15:30 – 16:30 (60 min)	Parallel Sessions: Day2-A2					
	Day2-A2-A: IPS11	Day2-A2-B:	Day2-A2-C: IPS03-B	Day2-A2-D: GS04		
	(Theories and Systems		(Advanced Optics and	Medical Systems		
	for Safety Utilization)		Applications)			
	Chair: Prof. Takagi		Chair: Prof. Shiomi	Chair: not yet assigned		
	IPS11-01 [Matsui]		IPS03-01 [Chiba]	GS-01 [Najib]		
	IPS11-02 [Iwai]		IPS03-04 [Yamamoto]	GS-07 [Le]		
	IPS11-03 [Takaki]			GS-12 [Sugiyama]		
16:30 - 17:30	Closing ceremony (with Award Giving & Group Photo)					
18:00 - 20:00	Banquet @"Takeno" (A Japanese Traditional Pub-Restaurant)					
20:00 - 24:00	Night Party @Bars with Karaoke (Enjoy bar-hopping!)					

Day 3(1 December 2017, Friday)

See "<u>Program</u>" subpage of ICMEMIS2017 website.

Note :

- KL-* : Keynote Lecture
- IPS*-* : Invited Paper Session ID & Group Submission Paper ID
- GS-* : General Session ID

Guide for Presentation

[Keynote Lectures]

Abstract lecture: 5 minutes at the Opening Ceremony on 29 November 2017 Full body lecture: 30 minutes (including 5-10 minutes discussions) at parallel sessions (Each keynote lecturer can choose 15 minutes regular presentation instead of 30 minutes full-body presentation.)

[Oral Presentation]

15 mins. (including 3 minutes discussions)

[Poster Presentations]

Each author will be provided a board (0.9 m in width by 1.8m in height) to display the poster.